# SDR REXA2014020200161

- Difficulty date: February 2, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N841AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8041
- Aircraft time: 18,830 hours, 16,911 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Obstructed
- Location: Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL CAUTION MSG UPON ARRIVAL AT ACFT.  PERFORMED TROUBLESHOOTING IAW FIM REV 45 IAW AD 2009-06-12 PARAGRAPH H 6 I.  REMOVED IMPACTED ICE & SNOW FROM FLAPS. PERFORMED OPERATIONS CHECK IAW 27-54-00, OPERATIONS CHECKED GOOD.
